Now showing items 1-20 of 63

  • A differential approach for bounding the index of graphs under perturbations 

    Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel; Garriga Valle, Ernest (2011-09-02)
    Article
    Open Access
    This paper presents bounds for the variation of the spectral radius (G) of a graph G after some perturbations or local vertex/edge modifications of G. The perturbations considered here are the connection of a new vertex ...
  • A differential approach for bounding the index of graphs under perturbations 

    Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel; Garriga Valle, Ernest (2011-03)
    External research report
    Open Access
  • Algebraic Characterizations of Regularity Properties in Bipartite Graphs 

    Abiad Monge, Aida; Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel (2013)
    Article
    Restricted access - publisher's policy
    Regular and distance-regular characterizations of general graphs are well-known. In particular, the spectral excess theorem states that a connected graph GG is distance-regular if and only if its spectral excess (a number ...
  • An algebraic approach to lifts of digraphs 

    Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel; Miller, Mirka; Ryan, Joe; Siran, Josef (2018-12-07)
    Article
    Open Access
    We study the relationship between two key concepts in the theory of (di)graphs: the quotient digraph, and the lift Ga of a base (voltage) digraph. These techniques contract or expand a given digraph in order to study its ...
  • A new general family of mixed graphs 

    Dalfó Simó, Cristina (2019-01-11)
    Article
    Open Access
    A new general family of mixed graphs is presented, which generalizes both the pancake graphs and the cycle prefix digraphs. The obtained graphs are vertex transitive and, for some values of the parameters, they constitute ...
  • An improved upper bound for the order of mixed graphs 

    Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel; López Lorenzo, Nacho (2018-07)
    Article
    Open Access
    A mixed graph G can contain both (undirected) edges and arcs (directed edges). Here we derive an improved Moore-like bound for the maximum number of vertices of a mixed graph with diameter at least three. Moreover, a ...
  • A note on the order of iterated line digraphs 

    Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel (Wiley, 2016-07-27)
    Article
    Open Access
    Given a digraph G, we propose a new method to find the recurrence equation for the number of vertices n_k of the k-iterated line digraph L_k(G), for k>= 0, where L_0(G) = G. We obtain this result by using the minimal polynomial ...
  • A survey on the missing Moore graph 

    Dalfó Simó, Cristina (Elsevier, 2019)
    Article
    Open Access
    This is a survey on some known properties of the possible Moore graph (or graphs) ¿ with degree 57 and diameter 2. Moreover, we give some new results about it, such as the following. When we consider the distance partition ...
  • Characterizing identifying codes through the spectrum of a graph or digraph 

    Balbuena Martínez, Maria Camino Teófila; Dalfó Simó, Cristina; Martínez Barona, Berenice (2017)
    Conference report
    Open Access
  • Characterizing (l,m)-walk-regularity 

    Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel; Garriga Valle, Ernest (2009-05)
    Article
    Open Access
    A graph $\G$ with diameter $D$ and $d+1$ distinct eigenvalues is said to be {\it $(\ell,m)$-walk-regular}, for some integers $\ell\in[0,d]$ and $m\in[0,D]$, $\ell\ge m$, if the number of walks of length $i\in [0,\ell]$ ...
  • Corrigendum to "Algebraic characterizations of regularity properties in bipartite graphs" Eur. J. Combin. 34 (2013) 1223-1231 

    Abiad Monge, Aida; Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel (2014)
    Article
    Open Access
  • Cospectral digraphs from locally line digraphs 

    Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel (Elsevier, 2016-07-01)
    Article
    Restricted access - publisher's policy
    A digraph Gamma = (V, E) is a line digraph when every pair of vertices u, v is an element of V have either equal or disjoint in -neighborhoods. When this condition only applies for vertices in a given subset (with at least ...
  • Deterministic hierarchical networks 

    Barrière Figueroa, Eulalia; Comellas Padró, Francesc de Paula; Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel (2016)
    Article
    Open Access
    It has been shown that many networks associated with complex systems are small-world (they have both a large local clustering coefficient and a small diameter) and also scale-free (the degrees are distributed according ...
  • Deterministic hierarchical networks 

    Barrière Figueroa, Eulalia; Comellas Padró, Francesc de Paula; Dalfó Simó, Cristina (2006)
    Article
    Open Access
    It has recently been shown that many networks associated with complex systems are small-world (they have both a large local clustering and a small average distance and diameter) and they are also scale-free (the degrees ...
  • Deterministic hierarchical networks 

    Barrière Figueroa, Eulalia; Comellas Padró, Francesc de Paula; Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel (2007-11-20)
    Article
    Open Access
    Recently it has been shown that many networks associated with complex systems are small-world (they have both a large local clustering and a small diameter) and they are also scale-free (the degrees are distributed according ...
  • Dual concepts of almost distance-regularity and the spectral excess theorem 

    Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel; Garriga Valle, Ernest; Dam, Edwin R. van (Iniciativa Digital Politècnica, 2011)
    Conference report
    Open Access
    Generally speaking, ‘almost distance-regular’ graphs are graphs that share some, but not necessarily all, regularity properties that characterize distance-regular graphs. In this paper we first propose two dual concepts ...
  • Edge distance-regular graphs 

    Cámara Vallejo, Marc; Dalfó Simó, Cristina; Fàbrega Canudas, José; Fiol Mora, Miquel Àngel; Garriga Valle, Ernest (2011)
    Article
    Open Access
    Edge-distance-regularity is a concept recently introduced by the authors which is similar to that of distance-regularity, but now the graph is seen from each of its edges instead of from its vertices. More precisely, a ...
  • Edge-distance-regular graphs 

    Cámara Vallejo, Marc; Dalfó Simó, Cristina; Fàbrega Canudas, José; Fiol Mora, Miquel Àngel; Garriga Valle, Ernest (2011)
    Article
    Restricted access - publisher's policy
    Edge-distance-regularity is a concept recently introduced by the authors which is similar to that of distance-regularity, but now the graph is seen from each of its edges instead of from its vertices. More precisely, a ...
  • Edge-distance-regular graphs 

    Cámara Vallejo, Marc; Dalfó Simó, Cristina; Fàbrega Canudas, José; Fiol Mora, Miquel Àngel; Garriga Valle, Ernest (2011-03-11)
    External research report
    Open Access
    Edge-distance-regularity is a concept recently introduced by the authors which is similar to that of distance-regularity, but now the graph is seen from each of its edges instead of from its vertices. More precisely, a ...
  • Edge-distance-regular graphs are distance-regular 

    Cámara Vallejo, Marc; Dalfó Simó, Cristina; Delorme, Charles; Fiol Mora, Miquel Àngel; Suzuki, Hiroshi (2013)
    Article
    Restricted access - publisher's policy
    A graph is edge-distance-regular when it is distance-regular around each of its edges and it has the same intersection numbers for any edge taken as a root. In this paper we give some (combinatorial and algebraic) proofs ...